Geri-Care 325mg Aspirin Pain Relief Tablet 1200 per Case

#60-921-01
Package Count: 1200. Use Geri-Care aspirin for temporary pain relief needs. These regular-strength tablets help in relieving pain from conditions such as muscle sprains, toothache, headaches, fevers, menstrual cramps, colds and arthritis. The aspirin 325 mg tablets are enteric c… read more
$17.99
Delivery Within 2-4 Business Days
Adding to cart… The item has been added

Description

Package Count: 1200.

Use Geri-Care aspirin for temporary pain relief needs. These regular-strength tablets help in relieving pain from conditions such as muscle sprains, toothache, headaches, fevers, menstrual cramps, colds and arthritis. The aspirin 325 mg tablets are enteric coated to avoid dissolving or disintegration in the stomach. As prescribed by your doctor, these tablets may help minimize the risk of another heart attack in patients or clot-related ischemic stroke. These headache relief tablets also compare to the active ingredient in other aspirin tablets.

  • 325 mg strength
  • Enteric-coated so that aspirin does not dissolve too quickly after it's swallowed
  • Temporarily relieves muscle pain, fever, toothache, headache, menstrual pain, cold and arthritis pain

Product Specifications

Brand:
SKU:
555685CS
MPN:
60-921-01
Application:
Pain Relief
Manufacturer:
McKesson Brand
Dosage Form:
Tablet
Strength:
325 mg Strength
Active Ingredients:
Aspirin
Volume:
100 per Bottle
Container Type:
Bottle
Package Count:
1200 Ct
Latex Indicator:
Latex Free
Condition:
New
Availability:
Delivery Within 2-4 Business Days

Warranty Information

If you are not completely satisfied with any McKesson Brands product, you may return it for a full refund or credit within 45 days from the purchase date. McKesson Brands satisfaction guarantee is limited to products purchased directly from Simply Medical.

You May Also Like

Customers Also Viewed